Asymptotic stability of integral sets

Authors

  • A. O. Ignat'ev Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We prove theorems on asymptotic, equiasymptotic, and uniform asymptotic stability of the integral sel of a nonautonomous system of ordinary differential equations.

Published

25.08.1996

Issue

Section

Research articles

How to Cite

Ignat'ev, A. O. “Asymptotic Stability of Integral Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 8, Aug. 1996, pp. 1064-73, https://umj.imath.kiev.ua/index.php/umj/article/view/5249.